# SDR QXEA200501143

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 18,722 hours, 26,451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Speed Sensor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2036, STARTED NR 2 ENGINE, TURNED ON NR 2 BLEED, GOT HAZE IN COCKPIT AND CABIN.  SMELLED LIKE DIRTY GYM SOCKS.  REMOVED, CLEANED AND REINSTALLED NR 2 ENGINE P2.5/P3.0 AIR PRESSURE SWITCHING VALVE.  NO DEFECT FOUND.  REPLACED DAMAGED O-RINGS ON NL SPEED SENSOR PROBE AND NL SENSOR PORT SEALING TUBE.  GROUND RAN NR 2 ENGINE WITH BLEED ON AT FEATHER FOR 15 MINUTES AND 70 PERCENT TORQUE/1050 RPM FOR 15 MINUTES WITH CABIN.  COCKPIT TEMP SELECTIONS BETWEEN HOT AND FULL COLD.  NO ABNORMAL ODORS OR VISIBLE HAZE NOTED.  AIRCRAFT RETURNED TO SERVICE.
